# SDR DALA2019090705211

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT CUSP MEMBRANE STA 536 BTW X=44.5 AND X=54.5 AT PAX CABIN. (CPAX). NRC 00395: LT CUSP MEMBRANE STA 536 BTW X=44.5 AND X=54.5 WAS REPLACED PER 53-00-55-2R-4 FIG 226. (LP #1259207)
